Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suggest remedy for skipped heart beats

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
I had a PSVT three years ago. They said it was from to much caffinee. Ever since then, I thought something was wrong with my heart. had an Echo, EKG, Holter, Stress done, all came back fine. I stopped taking my lexapro two months ago now, and I've been feeling like something is still wrong. I feel I get skipped beats. I also have a slow pulse resting 50 to 60 bpm. I saw the cardio doctor two Thur ago. EKG, Echo, Holter, Stress, he said everything was normal.
I told my Primary doctor everything that was going on, he sent me for blood work. My cholesterol Non HDL is 194mg/dL. Cholesterol, Total is 238mg/dL; LDL-Cholesterol is 172mg/dL.
My ANA Screen, IFA also came back Positive, ANA Titer is 1:40 titer; ANA Pattern is Speckled.
What is going on with me?
I also get pains all over the left side of my body, legs, arms, chest, just the left side. Almost feel like tension, or stabbing, or tingling. It eventually goes away.
Asked by Me , 5 hours ago
I also get random twitches or jerks of my whole body. And I have alot of muscle spasms latly. It also kind of feels like my body is shaking a little if i sit still. It feels like its shaking, not noticeable though.
Asked by Me , 5 hours ago. I get short of breath here and there. I always feel lightheaded or weak.

My Primary Care Doctor thinks this is anxiety. He hasn't saw the blood test yet with the ANA and Cholesterol
Posted Tue, 26 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 6 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your problem I note that your ANA is 1:40 positive , since you are a male and the titre is positive in the least titre not much significance can be given to this at this point of time .

Fatigue and pins like sensation , pains over body can be very non specific so cant be attributed to autoimmune disease but since these disease are evolving so there is a possibility that it might occur in future .

I will suggest you to get an ENA profile done to see , it will make the picture more clear .

You are having dyslipidemia which can be given a trial of healthy diet and exercise . If not corrected by this statins can be added.

Since your cardiac tests are normal; cause of PSVT is unknown (which happens in many instances).

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for skipped heart beats 39 minutes later
What could be causing the pains? GERD?
 
 
Answered by Dr. Shruti Rijhwani 31 minutes later
Brief Answer:
Follows

Detailed Answer:
Dear Sir,

Thanks for reverting back.

Well pains can be due to fatigue or may be stress induced but I would strongly recommend to get vitamin D levels , Serum calcium levels checked , their deficiency can also lead to such pains in the body .

GERD is a problem with lot many people , if you want to know the exact cause the UGI endoscopy needs to be done.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for skipped heart beats 3 minutes later
I have a Hiatial Hernia, that is what is causing GERD for me. So you dont think the pains are cardiac related? or a blockage?
 
 
Answered by Dr. Shruti Rijhwani 5 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

You already know the cause for your GERD , Hiatus hernia happens to be the common cause for causing GERD . No if the above tests that you are mentioned are normal then there is no reason to believe that the chest pian has a cardiac origin.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for skipped heart beats 15 hours later
Also when I feel light headed, I can feel my whole body shaking but just slightly, not noticeable to someone looking at me, i can just feel it inside shaking. Its been happening for a while. Could this be anxiety or can this be part of the ANA?
 
 
Answered by Dr. Shruti Rijhwani 6 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

I dont think it is related to Lupus , It can be due to anxiety as it seems likely .ANA in just 1:40 titre will not be given so much weightage .

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor